# SDR UALA2012080604214

- Difficulty date: August 2, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 71,890 hours, 26,902 cycles
- Engine: Pwa PW2037
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Liner
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN SOUND ABSORBING LINER HAS A HOLE IN IT AT THE 4 O'CLOCK POSITION IT IS .750 INCH BY .750 INCH, THE HOLE IS ALSO .825 INCH DEEP.  SUPPLEMENTAL DATA UPDATE, LARGE AMOUNT OF SOFT AND HARD POTTING MATERIAL IN HOLE FROM EARLIER ATTEMPS TO REPAIR.  WILL NEED TO CLEAN OUT DEBRIS, 840-0600 ON AOG U5309 CONT OF AMIS ITEM 8902012.  REPAIRED PER MM 72-33-03 ITEM NR 7.
